KINAL® 500MG/50MG CAP (BOX/10×10)(PPM)

$528 USD

Indication

KINAL® is symptomatic treatment of mild to moderate pain and/or fever such as headache, toothache, back pain, myalgia.

Ingredient

  • Paracetamol ………………… 500mg
  • Caffeine ……………………… 50mg
  • Excipients: q.s.f ……………. 1 capsule

Dosage:

Adult and child from 15 years old: 1 to 2 tablets and the dose may be repeated every 4 hours as needed. Do not exceed 6 tablets per day.

Mode of administration: Oral route.

Side effects

  • Possibility of excitation, insomnia, and palpitations.
  • PREGNANCY AND BREAST-FEEDING: This drug should be only prescribed during pregnancy and breast-feeding if necessary.

Consult your doctor or pharmacist prior to starting or stopping a new medication